Journal of Indian Academy of Oral Medicine and Radiology

ORIGINAL ARTICLE
Year
: 2014  |  Volume : 26  |  Issue : 2  |  Page : 133--138

Cephalometric characteristics of patients with temporomandibular joint disorders: A radiographic cross-sectional study


Asim Mustafa Khan1, Veena S Narayanan1, Jaishankar Homberhalli Puttabuddi2, Mangala Rakaraddi1, Rachita Chengappa1, Pradeep Kumar Vallurupalli3 
1 Department of Oral Medicine and Radiology, Coorg Institute of Dental Sciences, Coorg, Karnataka, India
2 Department of Oral Medicine and Radiology, JSS Dental College, Mysore, Karnataka, India
3 Department of Orthodontics, People's Dental College and Research Centre, Bhopal, Madhya Pradesh, India

Correspondence Address:
Asim Mustafa Khan
Department of Oral Medicine and Radiology, Coorg Institute of Dental Sciences, KK Campus, Maggula, Virajpet, Coorg - 571 218, Karnataka
India

This article has being retracted as the article was previously published in the same journal.


How to cite this article:
Khan AM, Narayanan VS, Puttabuddi JH, Rakaraddi M, Chengappa R, Vallurupalli PK. Cephalometric characteristics of patients with temporomandibular joint disorders: A radiographic cross-sectional study .J Indian Acad Oral Med Radiol 2014;26:133-138


How to cite this URL:
Khan AM, Narayanan VS, Puttabuddi JH, Rakaraddi M, Chengappa R, Vallurupalli PK. Cephalometric characteristics of patients with temporomandibular joint disorders: A radiographic cross-sectional study . J Indian Acad Oral Med Radiol [serial online] 2014 [cited 2019 Dec 10 ];26:133-138
Available from: http://www.jiaomr.in/article.asp?issn=0972-1363;year=2014;volume=26;issue=2;spage=133;epage=138;aulast=Khan;type=0